MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an aneurysm treatment case, subject coil got prematurely deployed in microcatheter.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
B1 adverse event and product problem ¿ corrected ¿ no product problem b5 executive summary - updated d4 expiration date - added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated h1 type of reportable event - no malfunction h3 device evaluated by mfg ¿updated h4 manufacturing date ¿ added g4 pma/510(k - corrected d4 gtin - corrected due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, it was observed that subject coil was returned without the transport hoop.The subject coil delivery wire was seen to be kinked/bent in multiple areas and the main coil was seen to be stretched.The main coil suture was seen to be damaged.Functional testing was not required as the event was not confirmed from the visual inspection of the returned device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was not confirmed based on the device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The complaint reported that the subject main coil deployed in the catheter.During analysis, the subject coil delivery wire was seen to be kinked, the main coil was still attached but extremely stretched and the suture damaged.It is likely that the subject coil was thought to have detached due to the main coil stretching.An assignable cause of not confirmed will be assigned to the as reported code main coil prematurely detached/separated during use as the defect was not confirmed during analysis.An assignable cause of procedural factors will be assigned to the as analyzed main coil stretched and main coil suture damaged these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed code coil delivery wire kinked/bent as the defect appears to be associated with handling of the product or portion of the product during preparation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that during an aneurysm treatment case, subject coil got prematurely deployed in microcatheter.There were no clinical consequences to the patient reported as a result of this event and the procedure was completed successfully.The subject coil was returned for analysis.The coil was examined, and it was discovered that the reported event of the subject coil being prematurely detached/separated during use was not confirmed.The subject main coil was seen to be stretched, and coil delivery wire was seen to be kinked/bent in multiple areas.The subject main coil suture was seen to be damaged.

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19875895
Report Number3008881809-2024-00342
Device Sequence Number20646440
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public(01)07613252239345(17)251120(10)24013278
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Catalogue NumberM0035422060
Device Lot Number24013278
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHLEON 10 MICROCATHETER (MEDTRONIC).
Patient SexUnknown